Show simple item record  

dc.contributor.authorBroughan, Kevin A.
dc.contributor.authorZhou, Qizhi
dc.date.accessioned2009-01-16T03:11:19Z
dc.date.available2009-01-16T03:11:19Z
dc.date.issued2007
dc.identifier.citationBroughan, K A & Zhou, Q.(2007). Odd multiperfect numbers of abundancy 4. Journal of Number Theory, 128(6), 1566-1575.en
dc.identifier.urihttps://hdl.handle.net/10289/1796
dc.description.abstractEuler's structure theorem for any odd perfect number is extended to odd multiperfect numbers of abundancy power of 2. In addition, conditions are found for classes of odd numbers not to be 4-perfect: some types of cube, some numbers divisible by 9 as the maximum power of 3, and numbers where 2 is the maximum even prime power.en
dc.format.mimetypeapplication/pdf
dc.language.isoen
dc.publisherElsevieren
dc.relation.urihttp://www.sciencedirect.com/science/journal/0022314Xen
dc.rightsThis is an author’s version of an article published in the journal: Journal of Number Theory. ©2007 Elsevier B.V.en
dc.subjectmathematicsen
dc.subjectodd multiply perfect numberen
dc.subjectabundancyen
dc.subjecteuler factoren
dc.titleOdd multiperfect numbers of abundancy 4en
dc.typeJournal Articleen
dc.identifier.doi10.1016/j.jnt.2007.02.001en
dc.relation.isPartOfJournal of Number Theoryen_NZ
pubs.begin-page1566en_NZ
pubs.elements-id32989
pubs.end-page1575en_NZ
pubs.issue6en_NZ
pubs.volume128en_NZ


Files in this item

This item appears in the following Collection(s)

Show simple item record